»

Abscess after injection: symptoms, causes, treatment

Author: Alexey - consultant for the website Ru-steroids.
2015-11-23

All articles by the author ➤

To improve their results, some athletes use substances that negatively impact their health. However, despite the side effects, the usage of these substances does not cease even after the onset of health issues such as inflammation accompanied by pus discharge, known as an abscess. Rational arguments from medical professionals to stop taking these substances often meet a wall of misunderstanding. Ultimately, this can lead to sepsis, which can result in death.

Symptoms of a post-injection abscess:

  • Pain at the injection site,
  • Elevated temperature and blood pressure,
  • Redness,
  • Deterioration of well-being,
  • Apathy.

However, the athlete often does not connect these ailments with the use of the substance, mistaking them for signs of a cold, thereby exacerbating the looming danger. Only a doctor is capable of determining the severity of the situation.

Causes of an abscess:

The cause of health deterioration of this sort is anaerobic infection, which enters the body in one of the following ways:

  • Incorrect administration of the substance due to improper injection technique;
  • Poor quality medication;
  • Insufficient sterility.

Medications used to rectify the situation

The simplest approach is to administer an antibiotic capable of addressing the root cause of the problem. However, not all athletes possess sufficient information in this area. If it’s not possible to consult a doctor urgently and immediate treatment is necessary, it is advisable to take Amoxiclav and its analogs with a dosage of 625 mg, one tablet in the morning and evening for six days. Keep in mind the restrictions and contraindications listed in the medication’s instructions to avoid allergic reactions. It’s best to consult a doctor.

During the course of the medication, body temperature should start to decrease by the second day after treatment begins, and other symptoms will also diminish until they completely disappear. However, to achieve full recovery, it is essential to complete the treatment cycle, as interrupting it could lead to the spread of infection throughout the body.

Additionally, during the treatment period, one should refrain from training activities to reduce stress on the body. If possible, consider taking a medical leave and even pausing your primary work activities.

It’s important to note that a post-injection abscess cannot be treated without a doctor's intervention, particularly if the patient has been ignoring symptoms and has not started taking medication. In this case, an extensive infection focus may have formed, which cannot be eliminated without surgery.

Do not hesitate to consult a doctor, as failing to do so in a timely manner can lead to irreversible harm to your health, and in the worst-case scenario, even loss of life.

Advice: Purchase steroids only of high quality. Here is a link to a site where you can buy original products - Ru-steroids.

SIMILAR ARTICLES
COMMENTS